Insane itching under implants - SHARE Breast Canc...

SHARE Breast Cancer Support
1,295 members578 posts

Insane itching under implants

lucyluly3
lucyluly3

Hi, This is my first time to this site. I am 2 years out post bilateral mastectomy and the itching under my implants and under my arms are getting worse instead of better. It always happens at bedtime almost every night and am now on gabapentin which I keep having to increase the dose. Anyone have any different remedies for this? it is driving me insane and am told its my nerves repairing. If anyone has any answers I'd be grateful.

Thank you

5 Replies
oldestnewest

How long has the itching been going on? Does the medication help?

lucyluly3
lucyluly3
in reply to TNBC16

I am 2 years out and it seemed to have started about 6 months after my exchange. The gabapentin 100mgs helped for a while but now the itching is mainly at bedtime every night, which in the beginning of this it only happened once every couple of weeks. I found i had to increase the medication for it to take the edge off. Have you experienced anything like this?

TNBC16
TNBC16
in reply to lucyluly3

No I have not but have heard others who had itching. I believe some might be prescribed Lyrica or something like that. Maybe ask your doctor. Sorry I can't be of more help. If I hear anything, I will get back to you.

lucyluly3
lucyluly3
in reply to TNBC16

Thank you vety much for getting back to me

Yes I did and it's the sheer definition of insanity because scratching doesnt help. I did find that spraying an anti-itch spray helped a little.....maybe just psychologically. There was a spot on my back I could scratch that seemed to oddly help a little. Time, is what really fixes this though. I rarely ever get it anymore. I am 3.5 years out now. Best of luck to you!

You may also like...